Puffy Eyes

9 Replies Updated



Conversation Starter

mimijo Says:


I have been on viibryd now 3 days. I feel great already. ( that was hard to believe in 3 days) Its like day 2 I was able to get out of bed, day 3 I actually have stopped crying and I feel like I have come out of a awful darkness? So I am loving the medicine but now on day 3 I woke up to very puffy eyes (awful looking) I didnt seen anywhere in the leaflet about this symptom... Has anyone else had this problem. I SO do not want to stop this medicine the others meds caused awful weight gain etc. etc. so why is it in find something great and now this ??? Any input would be appreciated on the eye swelling ....



Showing Replies 1 - 9 of 9 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Have you ever had any allergies?

It sounds like it might be a slight allergic reaction, of some type, though I can't say whether it's to something in the Viibryd, or something else unrelated.

Learn more Viibryd details here.

Have you called your doctor?

Were you rubbing your eyes at night?

REPLYSHAREREPORT
Was this helpful?      0  
2
mimijo Says:

I didn't take my does last night because family was concerned over my "puffy eyes" woke up no puffiness. I am going to start back again to see if it happens tonight because I truly have noticed a difference already??? :/ However if it is I wonder if the allergic reaction is enough to stop, will it go away ?? I wish you could get through when you call the doctors office to ask these things. The viibryd website says nothing about this reaction. :(

REPLYSHAREREPORT
Was this helpful?      0  
3
Kelly Says:

I have been taking Viibryd for 6 days. Last night my husband had me watch the saddest move about the overpopulation of dogs, gas chamber, neglect, etc. Of course I cried throughout the whole hour. I usually get puffy eyes after crying but what was weird was that my eyes are still puffy 24 hours later and the swelling hasn't gone down much even after ice compresses. Im not taking viibryd for an antidepressant. Im generally a happy person, but get anxious easily and/or worry too much.

REPLYSHAREREPORT
Was this helpful?      0  
4
mimijo Says:

The Doctor told me it was due to the viibryd :(

REPLYSHAREREPORT
Was this helpful?      0  
5
Kim Says:

I had the same problem on Viibryd after only a few days of taking it. I am now on my third week of Viibryd and the puffy eyes are much better. I have been wearing a cool gel eye mask at night and that seems to be helping.

REPLYSHAREREPORT
Was this helpful?      0  
6
Kelli Mejia Says:

I am on day 3 of usinjg VIIBRYD and the first day I felt sick and vomited a bit. The second day I felt really good but then woke up today with major puffy eyes, they hurt but do not itch. I called my Dr. and am waiting for a call back. I really don't want to switch medicines again so I'm hoping the puffy eyes will go away. They are pretty swollen and my boss asked me why I was even at work when I obviously don't feel well. I have also been reading that a lot of people have gained weight. I lost 40lbs after my last child and do not want to gain anymore back, so I'm getting pretty nervous to even go on with this med.

REPLYSHAREREPORT
Was this helpful?      0  
7
kelly Says:

I had puffy eyes for the first few weeks had no idea it was the medication. They are getting better each day. However I am in week 5 and at 40mg and experienced the flashing when I tried to sleep this week went three days of 2 hours or less each night, extreme sweating, and finally yesterday, I had awful awful night terrors with hullucinations so vivid I was violently screaming and crying in my sleep but was not fully concious to my family trying to wake me and it took me a full 24 hours to gather myself together. I have NEVER experienced such a thing and it was very scary. However the Vibryd up till the 40mg, seemed to really be helping me feel like myself again and start activating. MY doctor wanted to take me off, but I am afraid to lose the progress. So we have cut back to 20mg. Anyone else have the flashes? or a sililar experience.

REPLYSHAREREPORT
Was this helpful?      0  
8
Candice Says:
via mobile

I am having the same puffy, droopy eyelids and puffy bags under my eyes. I experienced this on Viibryd, as well.

REPLYSHAREREPORT
Was this helpful?      0  
9
Jeff Says:

I experienced the swelling puffy eyes as well....I am in week three of 40mg and it seems to have gotten worse....also I think I felt better why taking 20mg....

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Puffy eyes on amitryptlyine
I was prescribed 10mg amitryptilyine for migraine prevention. It seems to be helping with the migraines, however, I feel... 2 replies
red face lil itchy face puffy
Hello i have been prescribed medrol 4 mg. For a sinus infection, along with a antibiotic,nasal spray.my face is red,lil ... 3 replies
eyesight oxybutin
My aunt is having problems with her eyesight and found out that oxybutin can cause vision problems. She's been off o... 9 replies
eyes-nervous deasayes
does exist a topic against it's ? ## I use, under prenscription, 30 mg Ritalin LA since 3 years. My Eyes was 100% ri... 3 replies
Eyes sensitive to light after laser surgery for glaucoma
Can eyes become sensitive to light after laser surgery for glaucoma? How long does the sensitivity last? Are there any o... 1 reply
eyes infection
Hi my name is florence. My 12 year daughter have a eyes problem or infection red swollen n painfull. Our GP gave her met... 1 reply
eyes
I used nasonex only a short while, each time I used it, it made my eyes water and burn I then I got a fungel infection i... 1 reply
Dry eyes help
Hi, how long does it take for restasis to work ? ## Hello, Pegostress! How are you? How long have you been using it? It ... 3 replies
Red eyes
I switched from taking Xarelto for the past 1.5 years to Eliquis. Been on two tabs/day for the past two weeks and this a... 1 reply
sore eyes
itchy eyes, red eyes ## What is med for sore eyes ## Dear comments Submitted, u could try Visine 4 allergies. They r eye... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 December 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA